-error analysis for a system of quasivariational inequalities with noncoercive operators
© Boulbrachene and Saadi 2006
Received: 11 July 2005
Accepted: 18 December 2005
Published: 11 June 2006
This paper deals with a system of elliptic quasivariational inequalities with noncoercive operators. Two different approaches are developed to prove -error estimates of a continuous piecewise linear approximation.
- Bensoussan A, Lions J-L: Applications des inéquations variationnelles en contrôle stochastique, Méthodes Mathématiques de l'Informatique, no. 6. Dunod, Paris; 1978:viii+545.Google Scholar
- Bensoussan A, Lions J-L: Impulse Control and Quasivariational Inequalities. Gauthier-Villars, Montrouge; 1984:xiv+684.Google Scholar
- Boulbrachene M: Pointwise error estimate for a noncoercive system of quasi-variational inequalities related to the management of energy production. Journal of Inequalities in Pure and Applied Mathematics 2002,3(5):9. article 79 article 79MathSciNetMATHGoogle Scholar
- Boulbrachene M: -error estimate for a noncoercive system of elliptic quasi-variational inequalities: a simple proof. Applied Mathematics E-Notes 2005, 5: 97–102.MATHMathSciNetGoogle Scholar
- Boulbrachene M, Haiour M, Saadi S: -error estimate for a system of elliptic quasivariational inequalities. International Journal of Mathematics and Mathematical Sciences 2003,2003(24):1547–1561. 10.1155/S016117120301189XMATHMathSciNetView ArticleGoogle Scholar
- Ciarlet PG, Raviart P-A: Maximum principle and uniform convergence for the finite element method. Computer Methods in Applied Mechanics and Engineering 1973,2(1):17–31. 10.1016/0045-7825(73)90019-4MATHMathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.